# SDR SWAA2018012519316

- Difficulty date: January 23, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-7
- Aircraft serial: 28253
- Aircraft time: 43,208 hours, 28,514 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 113A1360
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD AFT FLAP ATTACH TRACKS LOOSE AT FLAP.  R&R TRACK PER MM.
